# SDR SWAA071884

- Difficulty date: April 17, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 40,586 hours, 34,216 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645165A
- Part serial: MA7851
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING NR 2 SPOILER DELAMINATED AT INBOARD END.  REMOVED AND REPLACED SPOILER PER MM.
